| Catalog Number |
168-300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: visibility/palpability.
Event or Problem Description
Healthcare professional reported "exchange of textured devices due to product concern" and "ptosis and atrophy".This record is for right side.Device remains implanted and will be returned.
Event or Problem Description
Healthcare professional reported "exchange of textured devices due to product concern" and "ptosis and atrophy".This record is for right side.Device was explanted.
Additional Manufacturer Narrative
Additional, corrected and/or changed data: b.5, d.3, d.6b, g.1, h.6.
Event or Problem Description
Additional Manufacturer Narrative
Lab analysis: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ visibility/palapability: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis broken plug strap, opening and creases are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.